# SDR IPXA10660383

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442329
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:E, TOP IFSD - DIVERSION - AT CRUISE NR1 ENG LOST POWER. NO PRIOR INDICATION OR WARNINGS. COMPLETED ALL CHECKLISTS, DECLARED EMERGENCY AND DIVERTED TO RFD. MADE A SINGLE ENG LANDING WITH NO PROBLEMS.  T/S PER FIM 71-05-00 FIG 104. OPS TEST OF FUEL SUCTION FEED TEST. ALL NORMAL. ENG STARTED NORMAL. REPLACE HMU AND ECU PER ENG REQUEST.
